# SDR EVCA2019051500001

- Difficulty date: May 15, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N225AE
- Make and model: Bell 206L-1
- Aircraft serial: 45577
- Aircraft time: 26,162 hours, 52,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110197
- Condition: Cracked
- Location: Fuselage
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER THAT CONNECTS ROOF BEAM TO VERTICAL TUNNEL.
